# SDR 2020FA0000491

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: General aviation
- Aircraft: N999DX
- Make and model: Cirrus SR22
- Aircraft serial: 0582
- Aircraft time: 3,069 hours
- Engine: Cont IO550*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: 15073001
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EXHAUST STACK HAS AN ELONGATED BOLT HOLE WHICH IS ALLOWING THE BOLT HEAD TO REST ON AND WEAR INTO THE STACK SIDE WALL.  (PHOTOS TO FOLLOW.)
